# SDR 9603442712

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Loose
- Location: Rt Outbd Te
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT 25,000 FEET AND 310 KNOTS, RIGHT OUTBOARD FLAP BEGAN TO VIBRATE VIGOROUSLY.  CREW SLOWED AIRCRAFT AND PERFORMED A FLIGHT CONTROL CHECK.  AIRCRAFT BANKED QUICKER TO THE RIGHT AND SLOWER TO THE LEFT.  CONTINUED TO DTW, DECLARED AN EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND RIGHT OUTBOARD AFT FLAP LOOSE AND ADJUSTED FLAP ECCENTRICS.
